I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Bleeding from penis

User
Posted 03 Dec 2018 at 14:18

I had my low dose brachy about 5 weeks ago and have had no really bad side effects at all, in fact I haven't even had any side effects to speak of.


Until today, I have minor bleeding from my penis, it is bright red and not in my urine, just red spots on my underpants 3  or 4 about the size of a 5 pence piece.


I am assuming this is normal and nothing to worry about?


John


 

Gleason 6 = 3+3 PSA 8.8 P. volume 48 cc Left Cores 3/3, Volume = 20% PSA 10.8 Feb '19 PSA 1.2 

User
Posted 03 Dec 2018 at 15:17

Whatto My old 'cock' Sparrow,


 


If the spotting of blood continues you would be well advised to refer it to your 'Brachytherapy' team. If it is not


repeated then it can be safely ignored.


 


I had L.D.R. in April 2010 and only one time had any sighting of blood which was in my Semen in November 2013


and was diagnosed as  'haematospermia' there being no precise medical explanation and was dismissed as being of


no concern.


 


If I can help in any other way please feel free to email me.


 


Best regards,


 


Chigwell2010 (A real Cockney Sparra)

User
Posted 03 Dec 2018 at 17:16
Thanks Chigwell, I am a real Brummie Sparrow !

Gleason 6 = 3+3 PSA 8.8 P. volume 48 cc Left Cores 3/3, Volume = 20% PSA 10.8 Feb '19 PSA 1.2 

 
Forum Jump  
©2019 Prostate Cancer UK